# SDR FDEA201906051222

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 16,770 hours, 9,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: BDM3003
- Part serial: 732
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  692     32-30  0495     05JUN19  MKE  OPEN  U  LOGPAGES:3110219  LANDING GEAR FAILED TO RETRACT IN POSITION DET. #2.  POSITION DET #1 WAS ALREADY MEL. RETURNED TO MKE.  DID NOT DECLARE AN EMERGENCY.  MEL  05JUN19 15:59   MKE U  RELEASED FOR SERVICE PER MEL : 32-30-01-B  CATEGORY : C EXPIRATION : 15JUN19  "MEL 32-30-01-B: LANDING GEAR RETRACTION SYSTEM -  INOP. MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS  PROFILE MODE."  INSPECTED PITCH DAMPER'S AS PER AMM  32_11_15_06_0, NO DEFECTS NOTED AT THIS TIME , ON MEL C/7188237            FACT 06JUN19 07:04   MEM                                                                 CHECKED PSEU REF A300-600 AMM 32-31-71-04 AFTER                                   GEAR SWINGS FOR FAULT CODES AND FOUND THE BOX                                     FAULTING ITSELF, REMOVED AND REPLACED PSEU REF                                    A300-600 AMM 32-31-71-04. CHECKED BOTH MLG PITCH                                  DAMPERS AND FOUND LOW, SERVICED BOTH PITCH DAMPERS                                TO WITHIN LIMITS REF A300-600 12-12-32-00.                                        PERFORMED NORMAL SYSTEMS REF A300-600 AMM 32-31-00-05 AND OPS       CHECK                               GOOD.
